Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 151, NWS Fort Worth, TX

May 2, 2007Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 2, 2007, 6:01 PM CDT for Tarrant County, Texas. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2007, 6:01 PM CDT (23:01 UTC)
Expired
May 2, 2007, 7:00 PM CDT
In force
59 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 31 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 6:45 PM CDTTSTM WND DMG3 Sw Keller, TXSMALL TREE LIMBS DOWN...WINDS ESTIMATED AT 60 MPH. YOUNG TREES BENT TO GROUND
May 2, 6:55 PM CDTTSTM WND DMGBedford, TXLARGE LIMBS DOWN IN BEDFORD
May 2, 7:00 PM CDTTSTM WND DMGGrapevine, TXLARGE LIMBS DOWN IN GRAPEVINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 3:43 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
657 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 022303
SVRFWD
TXC439-030000-
/O.NEW.KFWD.SV.W.0151.070502T2301Z-070503T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED ALONG A LINE       
  EXTENDING FROM NEAR RENO TO EAST OF WEATHERFORD...AND MOVING EAST  
  AT 40 MPH. THIS IS A DANGEROUS HIGH WIND SITUATION  SEEK          
  IMMEDIATE SHELTER  SPOTTERS REPORTED SUSTAINED WINDS IN EXCESS OF 
  75 MPH NEAR WEATHERFORD  THIS IS A DANGEROUS SITUATION           
  WIDESPREAD WIND DAMAGE IS POSSIBLE

* SEVERE THUNDERSTORMS WILL BE NEAR...
  AZLE BY 610 PM
  PELICAN BAY AND PECAN ACRES BY 615 PM
  LAKESIDE BY 620 PM
  WHITE SETTLEMENT...LAKE WORTH AND EAGLE MOUNTAIN BY 625 PM
  WESTWORTH AND SANSOM PARK BY 630 PM
  SAGINAW BY 635 PM

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND 
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3300 9754 3282 9755 3274 9755 3275 9704
      3264 9703 3300 9703

$$

DUNN
2 follow-up statements
000 
WWUS54 KFWD 022327
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CDT WED MAY 2 2007

TXC439-030000-
/O.CON.KFWD.SV.W.0151.000000T0000Z-070503T0000Z/
TARRANT TX-
626 PM CDT WED MAY 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT 
FOR ALL OF TARRANT COUNTY...

THIS WARNING INCORPORATES SOUTHERN TARRANT COUNTY PREVIOUSLY COVERED 
BY THE TORNADO WARNING. 

AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEWARK TO RENDON...OR ALONG A LINE
EXTENDING FROM BRIAR TO RENDON...MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WATAUGA...RICHLAND HILLS...PANTEGO AND NORTH RICHLAND HILLS BY 635
  PM CDT...
  WESTLAKE...KELLER...HURST AND COLLEYVILLE BY 640 PM CDT...
  SOUTHLAKE AND EULESS BY 645 PM CDT...

REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3300 9754 3282 9755 3256 9754 3256 9703
      3264 9703 3300 9703

$$
000 
WWUS54 KFWD 022346
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT WED MAY 2 2007

TXC439-030000-
/O.CON.KFWD.SV.W.0151.000000T0000Z-070503T0000Z/
TARRANT TX-
647 PM CDT WED MAY 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR TARRANT COUNTY...

AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WESTLAKE TO 8 MILES EAST OF MANSFIELD...
OR ALONG A LINE EXTENDING FROM TROPHY CLUB TO CEDAR HILL...MOVING
EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL NORTHEASTERN TARRANT COUNTY AT 700 PM CDT

REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800
PM CDT WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.

LAT...LON 3299 9753 3280 9753 3256 9754 3256 9703
      3264 9703 3300 9703

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 4:30 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, May 2, 4:30 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
430 PM CDT WED MAY 2 2007

.AVIATION...
430 PM...
AMENDED METROPLEX TAFS TO INCLUDE ONSET OF RAIN AND THUNDERSTORM
ACTIVITY. EXTRAPOLATION OF CURRENT RADAR TRENDS SUGGESTS SHOWER
ACTIVITY WILL BE IN THE DFW TRACON AREA BY 23Z...WITH HEAVY
THUNDERSTORMS BY 01Z. AT THIS TIME...THE THUNDERSTORMS ARE EXPECTED
TO PERSIST FOR ONE HOUR...WITH LIGHT RAIN CONTINUING THROUGH 04Z.
WILL CONTINUE TO CARRY MVFR CIGS AS QUICK GLANCE AT 925MB RH FIELDS
SUGGEST INCREASING BOUNDARY LAYER MOISTURE TOWARD DAWN.
HOWEVER...MAIN FOCUS OF AMENDMENT WAS ON THE FIRST 6 HOURS. WILL
AMEND FURTHER IF NEEDED...AND WILL LIKELY BE ISSUING AWW.

FOR ACT...WILL LET CURRENT TAFS GO AT THIS TIME...BUT MAY AMEND
WITHIN THE NEXT HOUR OR SO IF NEEDED. LOOKS LIKE PRECIP WILL HOLD
OFF FOR A WHILE AT ACT.

SCHULTZ
&&

.DISCUSSION...
400 PM CDT

MCS CONTINUES RACING EASTWARD...OUTER FRINGES NOW IMPACTING
WESTERN PORTIONS OF CWA. TORNADO WATCH ISSUED EARLIER...NEWEST
WATCH INCLUDES ALL OF CWA GENERALLY ALONG AND SOUTH OF I-20. THIS
IS THE SAME AREA THAT SAW A HEALTHY DOUSING OF RAIN YESTERDAY...SO
HAVE ISSUED FFA FOR EVENING/OVERNIGHT FOR MOST AREAS SOUTH OF I-20
CORRIDOR. HEAVIEST RAIN WILL LIKELY BE ASSOCIATED WITH INTENSE
CONVECTION NOW HEADING INTO SW ZONES. EXPECT THIS ACTIVITY TO
SCOUR CWA OVER THE COURSE OF THE NEXT SEVERAL HOURS.

DESPITE SPEED OF MCS...MAIN SHORTWAVE PROGRESSING MORE SLOWLY THAN
PREVIOUS DAY. WITH DEEP MOISTURE AND PERSISTENT WARM ADVECTION...
HIGH POPS WILL BE CARRIED THROUGH THURSDAY...BOTH WITH ANY
LINGERING MORNING ACTIVITY FROM NOCTURNAL CONVECTION AS WELL AS
REDEVELOPMENT DURING THE DAY.

AFTER SHORTWAVE EXITS...RIDGING WILL DOMINATE FRIDAY AND SATURDAY
WITH THE WARMEST TEMPERATURES SO FAR THIS SEASON. STILL BELIEVE
CAPPING WILL PREVENT MUCH CONVECTION EARLY IN THE WEEK...BUT
UNCERTAINTY REMAINS WITH EVOLUTION OF UPPER LOW. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  78  65  89  69 /  70  60  10  10   0
WACO, TX              64  80  65  89  71 /  80  60  10  10   0
PARIS, TX             63  77  63  86  66 /  60  60  30  10   0
DENTON, TX            63  78  65  89  70 /  60  60  10  10   0
MCKINNEY, TX          62  78  64  87  68 /  60  60  10  10   0
DALLAS, TX            63  78  66  88  72 /  70  60  10  10   0
TERRELL, TX           64  78  65  87  69 /  70  60  10  10   0
CORSICANA, TX         64  79  66  87  70 /  70  60  10  10   0
TEMPLE, TX            65  81  65  89  69 /  80  60  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: TXZ129-130-132-135-141>148-156>162-174-175.

&&

WFO FWD
Hazardous weather outlook, May 2, 2:39 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT WED MAY 2 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
239 PM CDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
FLASH FLOOD WATCH IN EFFECT TONIGHT...ALONG AND SOUTH OF A
CISCO...GRANBURY...HILLSBORO...CORSICANA...ATHENS LINE...DUE TO
RECENT...HEAVY RAINS ACROSS THIS AREA.

SCATTERED...SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE
HAIL...AND LOCALLY VERY HEAVY RAINFALL IN EXCESS OF 2 INCHES WILL
MOVE INTO FAR WESTERN SECTIONS OF NORTH TEXAS BY 3 PM AND AFTER.
THIS COMPLEX OF THUNDERSTORMS WILL SPREAD TO THE INTERSTATE 35
CORRIDOR THROUGH MIDNIGHT. A TORNADO OR TWO CANT BE RULED OUT
THROUGH THIS EVENING. OVERNIGHT...THUNDERSTORMS WILL OVERSPREAD
THE REMAINDER OF NORTH TEXAS...WITH THE GREATEST RISK FOR SEVERE
WEATHER ALONG AND SOUTH OF INTERSTATE 20...WHERE STRONGER
INSTABILITY AND WIND SHEAR ALOFT WILL WILL RESIDE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED...NUMEROUS THUNDERSTORMS...WILL LIKELY BE ONGOING THURSDAY
MORNING...WITH THE GREATEST RISK FOR SEVERE WEATHER BEING OVER SOUTHEAST
PARTS OF THE REGION. ACTIVITY SHOULD SLOWLY TAPER OFF IN THE AFTERNOON...
AS AN UPPER LEVEL DISTURBANCES SHIFTS EAST AWAY FROM THE AREA BY THURSDAY
EVENING.

LOW CHANCES FOR THUNDERSTORMS WILL RETURN TO FAR WESTERN SECTIONS OF
NORTH TEXAS SUNDAY AFTERNOON AND EVENING...THEN OVER THE REMAINDER
OF NORTH TEXAS MONDAY AND TUESDAY...WHEN ANOTHER LOW PRESSURE SYSTEMS
DEEPENS OVER THE SOUTHERN ROCKIES ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND WEST OF
INTERSTATE 35 THROUGH LATE EVENING...THEN AREAS FURTHER EAST BY
MIDNIGHT AND AFTER.

05/

In the hours before

Local storm report, May 2, 4:24 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
424 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND GST     8 W COMANCHE            31.90N  98.74W
05/02/2007  E60 MPH          COMANCHE           TX   LAW ENFORCEMENT

            RELAYED BY COMANCHE SHERIFFS OFFICE
Local storm report, May 2, 4:38 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND GST     COMANCHE                31.90N  98.60W
05/02/2007  E60 MPH          COMANCHE           TX   LAW ENFORCEMENT

            REPORTED BY COMANCHE SHERIFFS OFFICE
Local storm report, May 2, 4:52 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     GOLDTHWAITE             31.45N  98.57W
05/02/2007                   MILLS              TX   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN...TIME ESTIMATED
Local storm report, May 2, 5:04 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     12 NW GOLDTHWAITE       31.58N  98.72W
05/02/2007                   MILLS              TX   LAW ENFORCEMENT

            TREE LIMBS DOWN...CORRECTED LOCATION
Local storm report, May 2, 5:35 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     MERIDIAN                31.92N  97.65W
05/02/2007  E80 MPH          BOSQUE             TX   LAW ENFORCEMENT

            RELAYED BY BROADCAST MEDIA...POWER OUT IN MERIDIAN
Special weather statement, May 2, 5:39 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT WED MAY 2 2007

TXZ117-022315-
PARKER TX-
539 PM CDT WED MAY 2 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY

AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WEATHERFORD...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...COOL...
HUDSON OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3297 9803 3256 9803 3256 9756 3297 9757

07/BB

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:18 PM CDTSpecial Weather StatementFWDMilam27 min
May 1, 8:33 PM CDTSevere Thunderstorm WarningFWDMilam36 min
May 1, 8:40 PM CDTFlash Flood WarningFWDMilam4 hr
May 1, 8:46 PM CDTSpecial Weather StatementFWDFreestone59 min
May 1, 8:49 PM CDTSpecial Weather StatementFWDMontague26 min
May 1, 8:50 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Coryell, Falls, Freestone and 12 more7 hr
May 1, 8:55 PM CDTSpecial Weather StatementFWDBosque65 min
May 1, 9:20 PM CDTSpecial Weather StatementFWDNavarro55 min
May 1, 9:42 PM CDTSpecial Weather StatementFWDMcLennan33 min
May 1, 9:44 PM CDTSpecial Weather StatementFWDFreestone61 min
May 1, 9:51 PM CDTSevere Thunderstorm WarningFWDMcLennan54 min
May 1, 9:57 PM CDTSpecial Weather StatementFWDLimestone33 min
May 1, 9:59 PM CDTSpecial Weather StatementFWDCoryell61 min
May 1, 10:03 PM CDTSevere Thunderstorm WarningFWDFreestone32 min
May 1, 10:11 PM CDTSevere Thunderstorm WarningFWDLimestone64 min
May 1, 10:21 PM CDTSpecial Weather StatementFWDNavarro54 min
May 1, 10:24 PM CDTFlash Flood WarningFWDLimestone111 min
May 1, 10:27 PM CDTSpecial Weather StatementFWDFalls63 min
May 1, 10:42 PM CDTSpecial Weather StatementFWDHenderson63 min
May 1, 10:53 PM CDTSpecial Weather StatementFWDBell67 min
May 1, 11:05 PM CDTSevere Thunderstorm WarningFWDFalls55 min
May 2, 12:00 AM CDTSpecial Weather StatementFWDRobertson60 min
May 2, 12:07 AM CDTSpecial Weather StatementFWDFalls53 min
May 2, 1:08 AM CDTSpecial Weather StatementFWDFalls37 min
May 2, 1:32 AM CDTSpecial Weather StatementFWDRobertson58 min
May 2, 2:14 AM CDTSpecial Weather StatementFWDRobertson31 min
May 2, 3:21 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Comanche, Coryell, Eastland and 15 more25 hr
May 2, 3:33 PM CDTSpecial Weather StatementFWDComanche, Eastland, Hamilton, Mills27 min
May 2, 3:50 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland55 min
May 2, 3:56 PM CDTSevere Thunderstorm WarningFWDMills64 min
May 2, 4:13 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 2, 4:39 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton66 min
May 2, 4:44 PM CDTSevere Thunderstorm WarningFWDEastland46 min
May 2, 5:08 PM CDTSevere Thunderstorm WarningFWDBosque, Hood, Somervell82 min
May 2, 5:13 PM CDTSevere Thunderstorm WarningFWDErath21 min
May 2, 5:19 PM CDTTornado WarningFWDJohnson26 min
May 2, 5:29 PM CDTSevere Thunderstorm WarningFWDHill76 min
May 2, 5:39 PM CDTSpecial Weather StatementFWDParker36 min
May 2, 5:44 PM CDTSevere Thunderstorm WarningFWDJohnson61 min
May 2, 5:45 PM CDTTornado WarningFWDTarrant40 min
May 2, 5:53 PM CDTSevere Thunderstorm WarningFWDParker, Wise57 min
May 2, 5:53 PM CDTSevere Thunderstorm WarningFWDMcLennan67 min
May 2, 6:09 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro81 min
May 2, 6:20 PM CDTSevere Thunderstorm WarningFWDDallas70 min
May 2, 6:29 PM CDTSevere Thunderstorm WarningFWDLimestone76 min
May 2, 6:30 PM CDTFlash Flood WarningFWDJohnson, Tarrant3 hr
May 2, 6:36 PM CDTFlash Flood WarningFWDWise3 hr
May 2, 6:42 PM CDTSevere Thunderstorm WarningFWDJohnson21 min
May 2, 6:44 PM CDTFlash Flood WarningFWDDallas4 hr
May 2, 6:47 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Rockwall73 min
May 2, 6:53 PM CDTSevere Thunderstorm WarningFWDLampasas, Mills67 min
May 2, 6:53 PM CDTSevere Thunderstorm WarningFWDFreestone97 min
May 2, 6:57 PM CDTSevere Thunderstorm WarningFWDTarrant25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.